Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonfactorization of functions in Banach subspaces of $ L\sp{1}(G)$

Author: Leonard Y. H. Yap
Journal: Proc. Amer. Math. Soc. 51 (1975), 356-358
MSC: Primary 43A15
MathSciNet review: 0404986
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we first prove a theorem on factorization of functions in certain subsets of $ {L^1}(G)$, where $ G$ is a nondiscrete locally compact Abelian group with dual group $ \hat G$. One of the corollaries of this theorem answers a question of R. Larsen concerning the algebras of functions with Fourier transforms in $ {L^p}(\hat G)$. The other corollaries contain nonfactorization results which sharpen some known theorems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15

Retrieve articles in all journals with MSC: 43A15

Additional Information

Keywords: Locally compact Abelian groups, subspaces of group algebras, convolution, factorization of functions, Segal algebras
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society